Statistical Distribution of Roots of a Polynomial Modulo Primes II

Open access


Continuing the previous paper, we give several data on the distribution of roots modulo primes of an irreducible polynomial, and based on them, we propose problems on the distribution.

[1] KITAOKA,Y.: Statistical distribution of roots of a polynomial modulo primes, (submitted).

[2] The On-Line Encyclopedia of Integer Sequences, Published electronically, 2000,

[3] SERRE, J. P.: Quelques applications du théorème de densité de Chebotarev, I.H.E.S., 54 (1981), 323-401.

Uniform distribution theory

The Journal of Slovak Academy of Sciences

Journal Information

Mathematical Citation Quotient (MCQ) 2017: 0.30


All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 80 80 6
PDF Downloads 51 51 6